Home Forums Melanoma Diagnosis: Stage IV Iritis as a Yervoy side effect

  • This topic is empty.
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #21705
    Mom2Becca
    Participant

    My daughter was on Yervoy this past summer but suffered an extreme enlargement of her pituitary gland and was hospitalized to receive massive doses of steroids. The Yervoy was discontinued, of course. Last week she woke up with blurred vision and was diagnosed with iritis, a very infrequent side effect of Yervoy. She was given steroid eye drops but has not improved at all in the past 4-5 days. Has anyone else experienced this side effect? If so, how long did it take for vision to clear in your case? Is it possible for her case to be a side effect even though it’s been 5 months since she took the drug? Thanks!

    #63177
    marta010
    Participant

    Hi – sorry to hear your daughter is dealing with iritis. My husband, Larry, is also dealing with uveitis, which I believe is the same issue as iritis. He first experienced blurry vision a week ago (or first told me about it last week!) and has been treating with steroid eye drops for the past week. His vision is slowly improving but his eye doc cautioned that it may take several weeks/months before the inflammation is gone. If the steroid drops are ineffective, they may do a steroid injection in his eyelid.

    Larry finished his Yervoy treatment in late July or August and has been taking Tafinlar since early September. He had a similar, but less severe, reaction when he was taking Zelboraf. At this point, I’m not sure if the eye inflammation is a side effect of the Yervoy or the Tafinlar or both, but to be safe, his doc has put him on a brief holiday from the Tafinlar.

    Best wishes.

    Ann

Viewing 2 posts - 1 through 2 (of 2 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.